• what causes blurred vision chemo,pain meds. ?

    Asked by chrissy on Thursday, May 2, 2013

    what causes blurred vision chemo,pain meds. ?

    sight is getting more and more blurred,testing does not show metazised to brain

    7 Answers from the Community

    7 answers
    • SueRae1's Avatar
      SueRae1

      My eye doctor told me that chemo drugs can cause issues with my eyes. In fact I developed clear cataracts in both of mine as a result of the meds. It has nothing to with the cancer metastasizing, just another side effect of treatment.

      over 7 years ago
    • MRoadrunner's Avatar
      MRoadrunner

      I also had blurred vision and once that started to subside I got two floaters and flashing red lights. I was stressing because as a nurse, I know that can be a symptom of a detached retina. A trip to the opthalmologist showed no such thing, but he did find the beginnings of cataracts in both eyes that were perfectly normal before treatment. He said the floaters will subside in time; the flashing lights have stopped. The blurred vision is intermittent but I'm still dizzy a lot of the time. Fault of chemo or PCI? Who knows.

      over 7 years ago
    • alivenwell's Avatar
      alivenwell

      I totally agree with getting your eyes checked! I have had open angle glaucoma prior to cancer and the intraocular pressure practically doubled after chemo was done. I now have some sight loss and will be getting eye surgery to reduce that pressure. It's a serious issue, trust me.

      over 7 years ago

    Help the community by answering this question:

    Create an account to post your answer Already have an account? Sign in!

    By using WhatNext, you agree to our User Agreement, and Privacy Policy


    Read and answer more adenocarcinoma, lung cancer questions.  Also, don't forget to check out our Adenocarcinoma, Lung Cancer page.